Order By Phone: Live Support Available 24 Hours

1-800-416-2955

Bad Batch Of Heroin May Be Linked To New Jersey Deaths

Ocean County, New Jersey was hit very hard in 2013 with overdose deaths from opiates. In total, the county had a record-breaking 112 deaths.This was more than double the number of 53 in 2012. Heroin abuse has exploded in Ocean County (and throughout New Jersey) since 2010.  Many experts believe the increase in heroin use is directly related to opiate addicts either not being able to afford or obtain prescripton painkillers. Heroin is much cheaper, and can give the same euphoric feelings that painkillers provide.  It is well known that prescription painkiller addiction usually leads to heroin abuse when the user can no longer get painkillers.

During the past week, Ocean County, NJ has had two men overdose from heroin.  One overdose was in Point Pleasant on January 10th and the other on the 11th in Seaside Heights.  At both scenes, heroin wax baggies were retrieved with “Bud Light" stamped in red on them. According to the prosecutors office, they are not ruling out the chance that this can be a tainted batch of heroin. Heroin is obviously dangerous, but when they say tainted, they believe it may be “cut” with other dangerous substances that may be leading to the overdoses.  Dealers normally "cut" or add in other ingredients to heroin in order to make more money.  By diluting heroin with other drugs and fillers they can extend their batch and make more money.  Drug dealers are not in business to supply drugs, they are in the business of making money and there are no rules when it comes to what they will do.

The county has not completed autopsies on either death as of yet, and the police have not done toxicology reports on the confiscated drugs.  The prosecutors office wanted to release a statement. “These overdoses may have been caused by a batch of heroin that included toxic elements which prove fatal without medical attention."

New Jersey has not had an outbreak of deaths related to tainted batches of heroin since 2006. This was the case in Camden when a series of overdose deaths were linked to a batch of heroin that was “cut” with Fentanyl. Fentanyl is a very potent, synthetic opioid that alone is up to 90 times more potent than morphine. The mixture of these two drugs can easily cause someone to overdose.

According to Al Della Fave, a prosecutor's office spokeman, the two deaths are the first time that the police department has come across the “Bud Light” stamped heroin packets. There is no hard evidence that this batch is laced or tampered with but it is better to warn the public to be safe.  This adds to the dangers of being addicted to opioids, especially heroin. The lifestyle is incredibly tiring and on top of the terrible decisions you make to keep using, the drugs out there are can be deadly. You are playing a game of Russian Roulette every time you put this stuff into your body. You have no idea who is manufacturing it, what is exactly in it and if you will survive the next hit. Potency can be different between each bag and the amount of people using in the area has brought in more dealers trying to make money.  Do not end up a statistic. Reach out for help before it is too late.

Share

Click Here to Read why CalmSupport Is The Best Quality Withdrawal Aid Available



Satisfaction Guarantee  |  Privacy Policy  |  Terms & Conditions  |  Disclaimer  |  Wholesale  |  Blog  |  Shipping Info  |  Affiliates